# SDR 99ZZZX2536

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68086
- Make and model: Dhav DHC3
- Aircraft serial: 288
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: HJ6G
- Condition: Worn
- Location: Nlg
- Component: Airsciences, 7490
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BALL END BEARING WORN CAUSING GEAR LOCK ON LEFT NOSE TO LOCK INTERMITTENTLY.  UPON LEFT TURN, LEFT NOSE GEAR EXTENDED OUT OF UP AND LOCKED LOCATION.  REPLACED BALL END AND ADJUSTED.  PERFORMED RETRACT TEST, RESULTS GOOD.  UPLOCK INDICATOR AND GOOD VISUAL ON  LOCK FUNCTION.
